Table of Contents
ISRN Combinatorics
Volume 2013 (2013), Article ID 398473, 4 pages
http://dx.doi.org/10.1155/2013/398473
Research Article

Multidecompositions of the Balanced Complete Bipartite Graph into Paths and Stars

Department of Information Technology, Ling Tung University, Taichung 40852, Taiwan

Received 30 December 2012; Accepted 30 January 2013

Academic Editors: C. da Fonseca, L. Feng, A. P. Godbole, E. Kiliç, E. Manstavicius, and S. Zhou

Copyright © 2013 Hung-Chih Lee and Yen-Po Chu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bouchet and J.-L. Fouquet, “Trois types de décompositions d'un graphe en chaînes,” Annals of Discrete Mathematics, vol. 17, pp. 131–141, 1983. View at Google Scholar
  2. K. Heinrich, J. Liu, and M. Yu, “P4-decompositions of regular graphs,” Journal of Graph Theory, vol. 31, no. 2, pp. 135–143, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. S. Jacobson, M. Truszczyński, and Z. Tuza, “Decompositions of regular bipartite graphs,” Discrete Mathematics, vol. 89, no. 1, pp. 17–27, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Kotzig, “From the theory of finite regular graphs of degree three and four,” Časopis pro pěstování matematiky, vol. 82, pp. 76–92, 1957. View at Google Scholar
  5. C. S. Kumar, “On P4-decomposition of graphs,” Taiwanese Journal of Mathematics, vol. 7, no. 4, pp. 657–664, 2003. View at Google Scholar · View at MathSciNet
  6. H.-C. Lee, M.-J. Lee, and C. Lin, “Isomorphic path decompositions of λKn,n,n(λKn,n,nx) for odd n,” Taiwanese Journal of Mathematics, vol. 13, no. 2A, pp. 393–402, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. A. Parker, Complete bipartite graph path decompositions [Ph.D. thesis], Auburn University, Auburn, Ala, USA, 1998.
  8. T.-W. Shyu, “Path decompositions of λKn,n,” Ars Combinatoria, vol. 85, pp. 211–219, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T.-W. Shyu and C. Lin, “Isomorphic path decompositions of crowns,” Ars Combinatoria, vol. 67, pp. 97–103, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Tarsi, “Decomposition of a complete multigraph into simple paths: nonbalanced handcuffed designs,” Journal of Combinatorial Theory A, vol. 34, no. 1, pp. 60–70, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Truszczyński, “Note on the decomposition of λKm,n(λKm,n*) into paths,” Discrete Mathematics, vol. 55, no. 1, pp. 89–96, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. Heinrich, “Path-decompositions,” Le Matematiche, vol. 47, no. 2, pp. 241–258, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. E. Bryant, S. El-Zanati, C. V. Eynden, and D. G. Hoffman, “Star decompositions of cubes,” Graphs and Combinatorics, vol. 17, no. 1, pp. 55–59, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. Lin, J.-J. Lin, and T.-W. Shyu, “Isomorphic star decompositions of multicrowns and the power of cycles,” Ars Combinatoria, vol. 53, pp. 249–256, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Tarsi, “Decomposition of complete multigraphs into stars,” Discrete Mathematics, vol. 26, no. 3, pp. 273–278, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Tazawa, “Decomposition of a complete multipartite graph into isomorphic claws,” Society for Industrial and Applied Mathematics, vol. 6, no. 3, pp. 413–417, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  17. K. Ushio, S. Tazawa, and S. Yamamoto, “On claw-decomposition of a complete multipartite graph,” Hiroshima Mathematical Journal, vol. 8, no. 1, pp. 207–210, 1978. View at Google Scholar · View at MathSciNet
  18. S. Yamamoto, H. Ikeda, S. Shige-eda, K. Ushio, and N. Hamada, “On claw-decomposition of complete graphs and complete bigraphs,” Hiroshima Mathematical Journal, vol. 5, pp. 33–42, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. Abueida and M. Daven, “Multidesigns for graph-pairs of order 4 and 5,” Graphs and Combinatorics, vol. 19, no. 4, pp. 433–447, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. Abueida and M. Daven, “Multidecompositions of the complete graph,” Ars Combinatoria, vol. 72, pp. 17–22, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. A. Abueida and M. Daven, “Multidecompositions of several graph products,” Graphs and Combinatorics, 2012. View at Publisher · View at Google Scholar
  22. A. Abueida and T. O'Neil, “Multidecomposition of λKm into small cycles and claws,” Bulletin of the Institute of Combinatorics and its Applications, vol. 49, pp. 32–40, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. H. M. Priyadharsini and A. Muthusamy, “(Gm,Hm)-multifactorization of λKm,” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 69, pp. 145–150, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. T.-W. Shyu, “Decomposition of complete graphs into paths and stars,” Discrete Mathematics, vol. 310, no. 15-16, pp. 2164–2169, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. T.-W. Shyu, “Decompositions of complete graphs into paths and cycles,” Ars Combinatoria, vol. 97, pp. 257–270, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. T. W. Shyu, “Decomposition of complete graphs into paths of length three and triangles,” Ars Combinatoria, vol. 107, pp. 209–224, 2012. View at Google Scholar
  27. T.-W. Shyu, “Decomposition of complete graphs into cycles and stars,” Graphs and Combinatorics, 2011. View at Publisher · View at Google Scholar
  28. H.-C. Lee, “Multidecompositions of complete bipartite graphs into cycles and stars,” Ars Combinatoria, vol. 108, pp. 355–364, 2013. View at Google Scholar